# SDR IPXA09M57117

- Difficulty date: August 5, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR SURVEY SEQ 258-W4-05 RT INBOARD FLAP UPPER SKIN BETWEEN STA X1FH 147 .300-153.300 REPAIR DOUBLER NOT CORRELATED TO SRM 57-10-00 FIG 38 VOL 1.  PERFORMED MAJOR REPAIR, REMOVED AND INSTALLED REPAIR DOUBLER IAW SRM 57-00-01 REPAIR 1 FIG 201 SHEET 2 AND 4 REV 41 REF RCD 378765.
